# SDR 2025FA0000110

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: General aviation
- Aircraft: N175US
- Make and model: Cirrus SR22
- Aircraft serial: 0570
- Aircraft time: 3,517 hours, 3,517 cycles
- Engine: Cont IO550*
- Engine time: 2,153 hours, 2,153 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 654726
- Condition: Failed
- Location: Nr 3
- Part time: 2,153 hours, 2,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SEIZED UP ON RUN UP. PISTON IN # 3 CYLINDER BROKE INTO TWO PARTS AT THE PISTON PIN BORE.  CYLINDER ASSEMBLY P/N 658815A1 PISTON P/N 654726.
